# SDR SWIA2024062100427

- Difficulty date: April 27, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH SURROUND STRUCTURE, ALL 4 STOP FITTINGS ARE CHAFED.     (C-CHECK RO 6/19/2024)    REPAIRED CREW ESCAPE HATCH 4 EA. STOP FITTINGS AS PER REO 670-53-11-1973 REV -- DATED 2024-06-11 STEPS 1 TO 5. ENSURED BLENDING IN EACH AREA WAS PERFORMED TO SMOOTH CONTOUR, ENSURED COMPLETE REMOVAL OF DAMAGE, ENSURED MAXIMUM BLEND DEPTH IS NOT GREATER THAN REPORTED; NDT PERFORMED ON STEP 2 OF CORRECTIVE ACTION (NO DEFEECTS NOTED); RESTORED FINISH REWORKED AREAS; OMITTED PRIMER AND TOP COAT TO DIA 0.375" AS SHOWN ON FIG 6; REINSTALLED THE CREW ESCAPE HATCH AND PERFORMED OPERATIONAL TEST GOOD AND FUNCTIONAL TEST GOOD PER AMM (ENSURED PROPER FUNCTION OF THE DOOR). M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH
